# SDR CA010423006

- Difficulty date: April 6, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,962 hours
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 206010189001
- Condition: Failed
- Location: Main Rotor
- Component: M/R Hub Assy, Bell, 206011100021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAILURE OF ROLLER BEARING CAGE CAUSED ROLLERS TO BUNCH UP AND MISALIGN WITH RACES, SCORING RACES, ROLLERS AND HUB.FAILURE WAS DETECTED BY AN ENGINEER OBSERVING PIECES OF METAL IN THE PURGED GREASE. PRIOR TO DISASSEMBLY NO RESTRICTED MOTION WAS DETECTED, HOWEVER, PIECES OF FAILED CAGE SHOWED EVIDENCE OF BEING SQUASHED BETWEEN ROLLERS AND RACES. THIS COULD POTENTIALLY CAUSE A SEIZURE OF THE GRIP FEATHERING MOTION.
